Alert archive / New York / River Flood Warnings in 2018

River Flood Warning 2, NWS Buffalo, NY

January 12, 2018Genesee County, Wyoming County, New York

NWS Buffalo, NY issued this river flood warning at Jan 12, 2018, 4:05 AM EST for Genesee County, Wyoming County, New York. It took effect at Jan 12, 2018, 4:41 AM EST. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Jan 12, 2018, 4:05 AM EST (09:05 UTC)
In effect from
Jan 12, 2018, 4:41 AM EST
Expired
Jan 12, 2018, 3:28 PM EST
In force
11 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
Minor

Counties Genesee County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 40 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tonawanda Creek at Attica (ATTN6). The gauge peaked at 7.85 ft at Jan 12, 2018, 5:00 AM EST.

actionminormoderate4681001/1201/13
Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04216418, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

908 
WGUS41 KBUF 120905
FLWBUF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
405 AM EST Fri Jan 12 2018

...The National Weather Service in Buffalo has issued a Flood Warning
for The following rivers in New York...

  Cattaraugus Creek At Gowanda
  Tonawanda Creek At Attica

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...Never drive your car through flooded roadways. The 
water may be deeper than it appears.  Turn around...don't drown!

Stay tuned to NOAA Weather Radio and other local media for further 
details and updates.

&&

NYC009-013-029-121-121505-
/O.NEW.KBUF.FL.W.0001.180112T1500Z-180113T0142Z/
/GOWN6.1.ER.180112T1500Z.180112T1800Z.180112T1942Z.NO/
405 AM EST Fri Jan 12 2018

The National Weather Service in Buffalo has issued a 

* Flood warning for 
  the Cattaraugus Creek At Gowanda
* from this morning to this evening.
* At 3 AM Friday the stage was 9.6 feet and rising.
* Flood stage is 10.0 feet.
* Minor Flooding is forecast.
* Forecast...the river is expected to rise above flood stage late 
  this morning and crest near 10.2 feet this afternoon.
* IMPACT...At 10.0 feet...Flood stage, flooding along right bank a 
  half mile to a mile downstream from Gowanda, mostly in industrial 
  and commercial areas. Watch for developing problems along Thatcher 
  Creek in Gowanda and at Sunset Bay at the mouth near Lake Erie.

&&

LAT...LON 4262 7910 4251 7885 4259 7838 4247 7836 
      4238 7890 4254 7921            

$$

NYC037-121-121504-
/O.NEW.KBUF.FL.W.0002.180112T0941Z-180112T1950Z/
/ATTN6.1.ER.180112T0941Z.180112T1200Z.180112T1350Z.UU/
405 AM EST Fri Jan 12 2018

The National Weather Service in Buffalo has issued a 

* Flood warning for 
  the Tonawanda Creek At Attica
* until this afternoon.
* At 4 AM Friday the stage was 7.8 feet and rising.
* Flood stage is 8.0 feet.
* Minor Flooding is forecast.
* Forecast...the river is expected to rise above flood stage early 
  this morning and crest near 8.4 feet this morning.
* IMPACT...At 8.0 feet...Flood stage, flooding begins on Prospect 
  Street north of the bridge which may impact a commercial plaza 
  there.  Flooding on the Attica rodeo grounds and youth athletic 
  field on Exchange Street.

&&

LAT...LON 4270 7837 4282 7833 4293 7832 4293 7817 
      4282 7822 4270 7827            

$$

TMA
2 follow-up statements
955 
WGUS81 KBUF 121500
FLSBUF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1000 AM EST Fri Jan 12 2018

...The Flood Warning continues for The following rivers in New 
York...


  Tonawanda Creek At Attica


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...Never drive your car through flooded roadways. The 
water may be deeper than it appears.  Turn around...don't drown!

Stay tuned to NOAA Weather Radio and other local media for further 
details and updates.


&&

NYC037-121-122100-
/O.EXT.KBUF.FL.W.0002.000000T0000Z-180113T0112Z/
/ATTN6.1.ER.180112T1636Z.180112T1800Z.180112T1912Z.UU/
1000 AM EST Fri Jan 12 2018

...Flood warning extended until this evening...

The flood warning continues for
  The Tonawanda Creek At Attica
* until this evening.
* At 10 AM Friday the stage was 7.7 feet and rising.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...the river is expected to rise above flood stage late 
  this morning and crest near 8.2 feet this afternoon.
* IMPACT...At 8.0 feet...Flood stage, flooding begins on Prospect 
  Street north of the bridge which may impact a commercial plaza 
  there.  Flooding on the Attica rodeo grounds and youth athletic 
  field on Exchange Street.

&&

LAT...LON 4270 7837 4282 7833 4293 7832 4293 7817 
      4282 7822 4270 7827            

$$
919 
WGUS81 KBUF 122028
FLSBUF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
328 PM EST Fri Jan 12 2018

...The Flood Warning is cancelled for The following rivers in New 
York...


  Tonawanda Creek At Attica


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...Never drive your car through flooded roadways. The 
water may be deeper than it appears.  Turn around...don't drown!

Stay tuned to NOAA Weather Radio and other local media for further 
details and updates.


&&

NYC037-121-122058-
/O.CAN.KBUF.FL.W.0002.000000T0000Z-180113T0112Z/
/ATTN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
328 PM EST Fri Jan 12 2018

The flood warning is cancelled for
  The Tonawanda Creek At Attica.
* At 3 PM Friday the stage was 6.9 feet and falling.
* Flood stage is 8.0 feet.
* Forecast...the river crested below flood stage at 7.8 feet.  The 
  river will Continue to fall to around 5.3 feet by Saturday morning.
* IMPACT...At 7.0 feet...Action stage, high flows.  Minor impact 
  possible on some rural roads along the creek from Attica northward 
  to Alexander.

&&

LAT...LON 4270 7837 4282 7833 4293 7832 4293 7817 
      4282 7822 4270 7827            

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this river flood warning went out at Jan 12, 1:01 AM EST, 3 hours 4 minutes earlier.

Area forecast discussion, Jan 12, 1:01 AM EST, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
101 AM EST Fri Jan 12 2018

.SYNOPSIS...
A wealth of sub tropical moisture streaming across our area ahead of
an approaching cold front will result in a half to one inch of rain
across the region tonight. The moderately heavy rain will combine
with already swollen tributaries fed by melting snows to produce
local flood problems...particularly where ice jams are common. Our
attention will then turn to a winter storm that will produce
significant snowfall across the vast majority of western and north
central New York Friday night and Saturday morning.

&&

.NEAR TERM /THROUGH TODAY/...
Sub tropical moisture will continue to stream northward ahead
of a slow moving cold front overnight. Rain, moderate at times,
is re-entering the Western Southern Tier as the swath of
rainfall pivots slightly to the west. The heaviest rain will
continue across the North Country due to the prolonged period of
moderate rain. Additional rainfall amounts of up to a quarter
inch are expected across Western NY with higher amounts up to
an inch from Allegany County to Oswego/Lewis counties.

Friday morning, mesoscale guidance including the 12z HREF
indicate a lull or short period break in precipitation between
the departing low level jet and ahead of an approaching arctic
front. A included a small window of chance POPs during the mid
morning before POPs again increase with the cold front pushing
into western NY around midday. Surface temperatures will remain
warm through the morning ahead of the front in the upper 50s to
low 50s before falling by midday. With cooling vertical
temperature profiles just behind the front, expect a change over
to mixed precipitation going into the afternoon which would
likely impact afternoon travel.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
...Significant Winter Storm to impact the region Friday afternoon
through Saturday...

A robust wave seen on water vapor imagery rotating through Texas is
rounding the base of the long-wave trough over the central CONUS.
This wave will strengthen as it interacts with the baroclinic zone
extending northward from the Gulf Coast to the Great Lakes. The wave
will become negatively tilted as it phases with a northern stream
trough diving into the upper Great Lakes Saturday morning. A
deepening surface low will then track from the Gulf Coast up the
Appalachian Mountains before moving off the New England coast on
Saturday. This will place the forecast area squarely in the cold air
and best forcing under the diffluent region aloft and right entrance
region of the upper-level jet. This system is also quite moisture
laden as it draws moisture northward from the Gulf of Mexico and
from the Gulf Stream in the Atlantic. All of this will coincide to
produce a period of heavy snowfall across the region Friday night
into early Saturday morning.

Looking a bit closer at the details, the surface front will cross
the forecast area Friday afternoon, ushering in sub-freezing
temperatures, while the mid-level front lags slightly behind. This
will produce rain changing to freezing rain behind the surface
front, then to sleet as the cold air continues to deepen near the
surface. This phase of mixed precipitation will last about 3 or 4
hours. As the mid-level freezing line crosses the region from west
to east Friday late afternoon and evening, this will allow
precipitation to change quickly over to snow. As the surface low
evolves from western North Carolina Friday evening to near New York
City Saturday morning, this produce ensure the forecast area remains
solidly cold enough for all snow from Friday night onward as cold
air is reinforced in the northerly flow behind the low. A
deformation band will develop across the Genesee Valley and Northern
Finger Lakes Friday night, which will help to focus the highest
snowfall amounts. The northerly flow with cold air spilling in
through Saturday morning, will also help produce lake enhancement
and upslope enhancement. Thus the highest snowfall amounts will be
found south of Lake Ontario, with the best chance of exceeding a
foot of snow. There will be a sharp back edge to the precipitation
shield, which is expected to be across the Niagara Peninsula in
southern Ontario. Thus, snowfall amounts will taper for areas near
Lake Erie and Buffalo northward to Youngstown. Thus northern Erie
and Niagara will likely be on the lower end with 6 to 10 inches,
with perhaps as little as 4 inches toward Youngstown. Otherwise, for
most other areas from the Southern Tier to the North Country along
the deformation axis will see a solid 8 to 12 inches.

The synoptic snows will be winding down Saturday as the surface low
shifts father off the New England seaboard and the synoptic moisture
diminishes. However, by this time temperatures will have cooled
considerably, enough so for some lake enhancement south of Lake
Ontario. Snow ratios or fluff factor will improve, and an additional
few inches of snow will be possible along the south shore of Lake
Ontario. Highs on Saturday will only be in the teens.

Lake effect snows will tapper off or end Saturday night south of
Lake Ontario under a drying, cold north-northwest flow. A very cold
night is expected with overnight lows from zero to 5 above along the
lake plains and from zero to 10 below across the North Country and
portions of the Southern Tier.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Sunday, and through the remainder of this period temperatures will
return to below normal...with arctic air flowing over the Eastern
Great Lakes region. This airmass will not be as cold as the last
week of December/first week of January...but still cold none the
less with temperatures averaging 10 to 15 degrees below normal.

A light wind flow Sunday with a narrow ridge of high pressure over
the Great Lakes will allow any lingering lake effect snow to
contract back to the shoreline/over the lake on a tea kettle
set-up before completely ending.

Partly cloudy skies for the remainder of Sunday and cold with highs
in the teens.

Monday will largely remain dry, but a shortwave and next synoptic
snow system will be bearing down upon us. This fast moving clipper
will bring snow into Western New York Monday afternoon and
evening...with the snow reaching east of Lake Ontario Monday night
and Tuesday morning. This system may linger over the region Tuesday
as a deep upper level low drops across the Great Lakes. Through time
northwest winds will develop and this will allow for lake effect
snow potential Wednesday and Thursday.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
The main issue this TAF period will be a significant low level wind
shear threat.

A 50 to 60 knot low level jet will cross western and north central
New York tonight...with the strongest winds aloft being found east
of the Finger Lakes...including at KART and KGTB where winds of up
to 70 knots will be possible around 2k ft. The most significant
gradient will be found between 500 and 1500 feet though...so pilots
should be alert for issues caused by these strong southerly winds
aloft.

Otherwise...deteriorating cigs will be found across the region
tonight as a slug of rich moisture will accompany the passage of a
slow moving cold frontal boundary. Cigs will gradually drop to MVFR
levels from west to east during the first half of tonight...with IFR
cigs anticipated across the Southern Tier.

A brief improvement may occur late tonight into Friday morning as a
short lull occurs ahead of an approaching sharp cold front. The cold
front will push across western and central NY during Friday
afternoon with a sharp change from rain to freezing rain to sleet
then all snow which will bring IFR.

Outlook...

Friday night...IFR. All snow WNY with mixed precip changing to snow
in CNY.
Saturday...Widespread IFR or lower conditions likely in snow
tapering off through the day.
Saturday night and Sunday...MVFR with
possible IFR in a chance of snow showers.
Monday and Tuesday...Mainly VFR with a chance of snow showers.

&&

.MARINE...
A steady 10-20kt southerly wind will continue on the waters through
Friday morning. Small Craft Advisories on the eastern ends of the
lakes are in effect through tonight.

A cold front will cross the eastern Great Lakes Friday with winds
veering to northerly and increasing. Expect another period of Small
Craft Advisories possible later Friday into Saturday across both
Lake Erie and Ontario.

&&

.HYDROLOGY...
A Flood Watch is in effect for the entire forecast area. The
heaviest rainfall tonight is expected in an axis from Allegany
County to Oswego/Lewis Counties. Moderate to heavy rainfall is
expected tonight into Friday morning ahead of a swath of
anomalously high moisture moving across our region. Rainfall
amounts will likely range from three-quarters to one inch across
much of western NY with a swatch of one and a half to possibly
greater than two inches from Allegany County northeast toward
the Tug Hill Plateau Region.

The primary risk is for ice jam flooding which would primarily
impact Western New York. An ice jam is already occuring on
Silver and Walnut Creeks in Chautauqua counties but other creeks
continue to be monitored. Due to thick ice it should take a
while before more ice breaks up, with an increasing risk of ice
jams tonight through late Friday night. The Buffalo, Cayuga,
Cazenovia and Cattaraugus Creeks are traditionally the most
susceptible to ice jam flooding. Other creeks can also
occasionally experience ice jam flooding in this watch area. It
is also worth noting that the higher the flows the more impact
ice jams tend to have.

The greatest rainfall amounts will likely occur in the Black
River basin where the deep snow pack is likely to hold much of
this moisture initially. However there is a risk that if these
heavier rainfall amounts are realized that this basin and some
tributaries in this basin will reach the tipping point where the
rain and warm temperatures result in significant run-off. There
will be less rain in the Genesee Basin, however temperatures
will be warmer with a complete snow melt more likely. Ice jams
are also possible in these areas.

The risk for flooding is greatest across far Western New York
where significant ice jams are likely. Elsewhere, there is a
lesser but still significant risk for general river and creek
flooding and some ice jams. The flood watch starts later in the
day Thursday for these areas since any flooding in the area
where the watch is expanded to would require more rain and not
just rapid snow melt.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Flood Watch through late tonight for NYZ001>008-010>014-
     019>021-085.
     Winter Storm Warning from 4 PM this afternoon to 4 PM EST
     Saturday for NYZ002>008-011>014.
     Winter Storm Warning from 1 PM this afternoon to 1 PM EST
     Saturday for NYZ001-010-019>021-085.
MARINE...Small Craft Advisory until 7 AM EST this morning for LEZ040-
         041.
         Small Craft Advisory until 7 AM EST this morning for
         LOZ043>045.

&&

SYNOPSIS...RSH
NEAR TERM...HSK/RSH/SMITH
SHORT TERM...CHURCH
LONG TERM...THOMAS
AVIATION...RSH
MARINE...SMITH
HYDROLOGY...APFFEL/HSK/SMITH
Hazardous weather outlook, Jan 11, 5:16 AM EST, 22 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
516 AM EST Thu Jan 11 2018

NYZ005>008-021-121030-
Northern Cayuga-Oswego-Jefferson-Lewis-Allegany-
516 AM EST Thu Jan 11 2018

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH LATE FRIDAY
NIGHT...
...WINTER STORM WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ002-011-012-019-085-121030-
Orleans-Genesee-Wyoming-Chautauqua-Southern Erie-
516 AM EST Thu Jan 11 2018

...FLOOD WATCH IN EFFECT FROM 10 AM EST THIS MORNING THROUGH LATE
FRIDAY NIGHT...
...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-010-121030-
Niagara-Northern Erie-
516 AM EST Thu Jan 11 2018

...FLOOD WATCH IN EFFECT FROM 10 AM EST THIS MORNING THROUGH LATE
FRIDAY NIGHT...
...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003-004-013-014-121030-
Monroe-Wayne-Livingston-Ontario-
516 AM EST Thu Jan 11 2018

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH LATE FRIDAY
NIGHT...
...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ020-121030-
Cattaraugus-
516 AM EST Thu Jan 11 2018

...FLOOD WATCH IN EFFECT FROM 10 AM EST THIS MORNING THROUGH LATE
FRIDAY NIGHT...
...WINTER STORM WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-121030-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
516 AM EST Thu Jan 11 2018

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 1:14 AM ESTAreal Flood WarningBUFMonroe44 hr
Jan 12, 2:34 AM ESTAreal Flood WarningBUFWyoming12 hr
Jan 12, 3:41 AM ESTSmall Craft AdvisoryBUF48 hr
Jan 12, 4:05 AM ESTRiver Flood WarningBUFCattaraugus, Chautauqua, Erie, Wyoming21 hr
Jan 12, 7:49 AM ESTAreal Flood WarningBUFAllegany, Cattaraugus, Chautauqua12 hr
Jan 12, 7:57 AM ESTRiver Flood WarningBUFErie13 hr
Jan 12, 7:57 AM ESTRiver Flood WarningBUFErie, Wyoming14 hr
Jan 12, 8:11 AM ESTAreal Flood WarningBUFJefferson, Lewis, Oswego12 hr
Jan 12, 8:34 AM ESTAreal Flood WarningBUFCayuga, Erie, Genesee, Livingston, Monroe, Ontario and 2 more12 hr
Jan 12, 10:43 AM ESTRiver Flood WarningBUFAllegany, Livingston, Wyoming21 hr
Jan 12, 10:43 AM ESTRiver Flood WarningBUFCattaraugus3 days
Jan 12, 2:26 PM ESTSmall Craft AdvisoryBUF22 hr
Jan 12, 3:07 PM ESTRiver Flood WarningBUFCattaraugus30 hr
Jan 12, 6:32 PM ESTRiver Flood WarningBUFErie, Genesee, Niagara, Wyoming18 hr

Nearby

River Flood Warnings in New York, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.